DOI QR코드

DOI QR Code

ON PERIODIC BOUNDARY VALUE PROBLEMS OF HIGHER ORDER NONLINEAR FUNCTIONAL DIFFERENCE EQUATIONS WITH p-LAPLACIAN

Liu, Yuji;Liu, Xingyuan

  • Published : 2009.01.31

Abstract

Motivated by [Linear Algebra and its Appl. 420(2007), 218-227] and [Linear Algebra and its Appl. 425(2007), 171-183], we, in this paper, study the solvability of periodic boundary value problems of higher order nonlinear functional difference equations with p-Laplacian. Sufficient conditions for the existence of at least one solution of this problem are established.

Keywords

solutions;higher order difference equation with p-Laplacian;periodic boundary value problem;fixed-point theorem;growth condition

References

  1. R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, Kluwer, Dordrecht, 1998.
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 1999.
  3. F. M. Atici and A. Cabada, Existence and uniqueness results for discrete second order periodic boundary value problems, Comput. Math. with Appl. 45 (2003), 1417–1427. https://doi.org/10.1016/S0898-1221(03)00097-X
  4. F. M. Atici and G. Sh. Gusenov, Positive periodic solutions for nonlinear difference equations with periodic coefficients, J. Math. Anal. Appl. 232 (1999), 166–182. https://doi.org/10.1006/jmaa.1998.6257
  5. A. Cabada, Extremal solutions for the difference $\varphi$-Laplacian problem with functional boundary value conditions, Comput. Math. Appl. 42 (2001), 593–601. https://doi.org/10.1016/S0898-1221(01)00179-1
  6. A. Cabada and V. Otero-Espinar, Existence and comparison results for difference $\varphi$-Laplacian boundary value problems with lower and upper solutions in reverse order, J. Math. Anal. Appl. 267 (2002), 501–521. https://doi.org/10.1006/jmaa.2001.7783
  7. K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, New York, 1985.
  8. J. Ji and B. Yang, Eigenvalue comparisons for boundary value problems for second order difference equations, J. Math. Anal. Appl. 320 (2006), 964–972. https://doi.org/10.1016/j.jmaa.2005.07.057
  9. J. Ji and B. Yang, Eigenvalue comparisons for a class of boundary value problems of second order difference equations, Linear Algebra and its Appl. 420 (2007), 218–227.
  10. J. Ji and B. Yang, Eigenvalue comparisons for second order difference equations with Neumann boundary conditions, Linear Algebra and its Appl. 425 (2007), 171–183.
  11. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Klower Academic Publishers, Dordrecht/Boston/London, 1993.
  12. R. E. Mickens, Periodic solutions of second order nonlinear difference equations containing a small parameter-IV. Multi-discrete time method, Journal of Franklin Institute 324 (1987), 263–271. https://doi.org/10.1016/0016-0032(87)90065-2
  13. R. E. Mickens, Periodic solutions of second order nonlinear difference equations containing a small parameter-III. Perturbation theory, Journal of Franklin Institute 321 (1986), 39–47. https://doi.org/10.1016/0016-0032(86)90054-2
  14. R. E. Mickens, Periodic solutions of second order nonlinear difference equations containing a small parameter-II. Equivalent linearization, Journal of Franklin Institute c(1985), 169–174. https://doi.org/10.1016/0016-0032(85)90043-2
  15. Y. Wang and Y. Shi, Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions, J. Math. Anal. Appl. 309 (2005), 56–69. https://doi.org/10.1016/j.jmaa.2004.12.010